# SDR QXEA200601710

- Difficulty date: June 20, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3 CHECK - RT WING, INBOARD FLAP, UPPER SURFACE IS CHAFED 19 INCHES FROM THE TRAILING EDGE OF FLAP AND 6 INCHES FROM INBOARD END.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00, NDTM PART 6, 51-00-02, 1-84-7A PART 1, 51-00-04 AND HORIZON EA 6-57-501.
